MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS
Model Number M001173010
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon popped during inflation.The target lesion was located in a non-tortuous and non-calcified hepatic vein.An occlusion balloon catheter was advanced for dilation.However, the balloon popped during first inflation at 2 atmospheres for less than 10 seconds.The device was successfully removed from the patient without any fragments left.Additionally, multiple kinks were noted with the shaft.The procedure was completed with another occlusion balloon.There was no patient complications noted as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.However, an investigation was concluded with the attached picture provided.Media inspection observed that the device was kinked.

Brand Name
OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21916831
Report Number2124215-2025-26718
Device Sequence Number8714880
Product Code MJN
UDI-Device Identifier08714729112495
UDI-Public(01)08714729112495(17)260624(10)35683016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberM001173010
Device Catalogue NumberM001173010
Device Lot Number0035683016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/05/2025
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown